Coronavirus

Ministry probing patient’s death after Covid vaccination

THE Public Health Ministry is investigating the death of an abdominal aneurysm patient who died of this same ailment after being given a Covid vaccine jab, Sanook.com said this morning (March 26, 2021).

Deputy Public Health Minister Sophon Mekthon, who chairs the Subcommittee of Covid-19 Vaccine Administration and Management, said the unidentified patient who was less than 60 years of age, was already being treated for  abdominal aneurysm and there was a chance for blood vessels to rupture anytime at all.

However as this occurred after the Covid jab it will be brought to the committee for further investigation.

Asked about Deputy Minister of Agriculture and Cooperatives Ms. Mananya Thaiset getting fever after the jab and having to be hospitalized for four days, Sophon said he did not know anything about this case.

However he mentioned that since vaccination started in Thailand on February 28 this year people who did get side effects only did so at a mild level mainly pain, swelling and redness at the vaccination point. Fever can occur but most of the time it lasts only one to two days.

There have been two cases of severe reaction to the vaccine with one person coming down with hives and the other is the patient who just passed away which the committee is investigating.

CAPTION:

Top: Syringes with a bottle of Covid-19 vaccine on white background. Photo: Marco Verch professional photographer (CC BY 2.0)

Home Page: Deputy Public Health Minister Sophon. Thai headline says, “Have to investigate and clarify.” Photo: Sanook.com

 

 

Leave a Reply